# SDR CALA2022102702965

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 59,447 hours, 25,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Aft Edge Horiz
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT CONTINUITY FITTINGS HAVE CRACK INDICATIONS AT AFT EDGE OF HORIZONTAL LEG 15/16 INCHES OTBD OF WINDOW FRAME INBD ED GE (CENTER POST LINE) PER HAECO LCQ N/R 9296249/20249 GEN BY V06 1671 REMOVED AND REPLACED 2EA L/H AND R/H CONTINUITY FITTINGS IAW A32 0 REPAIR DRAWING R53112919 ISSUE F AND AIRBUS REPAIR DRAWING RS3 113426 ISSUE F AND EC/RA 5310-08060. PERFORMED BY V929087.
